# SDR 8SMA2022012500002

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N283VC
- Make and model: Pilats PC1245
- Aircraft serial: 679
- Aircraft time: 5,798 hours, 5,459 cycles
- Engine: Pwc PT6A67B
- Engine time: 5,798 hours, 5,533 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS LEFT HAND FUEL GAUGE GOES BLANK AND BELIEVES THE FUEL BALANCING SYSTEM DOES NOT WORK. WESTERN AIRCRAFT HAS TROUBLE SHOT SYSTEM FOUND NO DEFECTS. CLEANED CANNON PLUGS AND RESEATED. FUEL BALANCING SYSTEM OPERATIONAL CHECK GOOD.
